Towards a Formal Definition of Numerical Stability.
Numerische Mathematik, Tome 28 (1977), pp. 211-220 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{NUMA_1977__28_132483,
     author = {L.S. de Jong},
     title = {Towards a {Formal} {Definition} of {Numerical} {Stability.}},
     journal = {Numerische Mathematik},
     pages = {211--220},
     year = {1977},
     volume = {28},
     zbl = {0359.65039},
     url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132483/}
}
TY  - JOUR
AU  - L.S. de Jong
TI  - Towards a Formal Definition of Numerical Stability.
JO  - Numerische Mathematik
PY  - 1977
SP  - 211
EP  - 220
VL  - 28
UR  - http://geodesic.mathdoc.fr/item/NUMA_1977__28_132483/
ID  - NUMA_1977__28_132483
ER  - 
%0 Journal Article
%A L.S. de Jong
%T Towards a Formal Definition of Numerical Stability.
%J Numerische Mathematik
%D 1977
%P 211-220
%V 28
%U http://geodesic.mathdoc.fr/item/NUMA_1977__28_132483/
%F NUMA_1977__28_132483
L.S. de Jong. Towards a Formal Definition of Numerical Stability.. Numerische Mathematik, Tome 28 (1977), pp. 211-220. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132483/